# SDR ASOA201802275061

- Difficulty date: February 27, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 30,454 hours, 22,100 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Damaged
- Location: Pax Door
- Part time: 30,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE RETAINING PIN HOLE ON DOOR SIDE IS DAMAGED.  REPAIRED THE DOOR HINGE IAW REO 670-53-11-1000, REV A, AND EC/TC REP 670-52-11-1000.
